Translator Disclaimer
April 2013 Moderate deviations for a nonparametric estimator of sample coverage
Fuqing Gao
Ann. Statist. 41(2): 641-669 (April 2013). DOI: 10.1214/13-AOS1091

Abstract

In this paper, we consider moderate deviations for Good’s coverage estimator. The moderate deviation principle and the self-normalized moderate deviation principle for Good’s coverage estimator are established. The results are also applied to the hypothesis testing problem and the confidence interval for the coverage.

Citation

Download Citation

Fuqing Gao. "Moderate deviations for a nonparametric estimator of sample coverage." Ann. Statist. 41 (2) 641 - 669, April 2013. https://doi.org/10.1214/13-AOS1091

Information

Published: April 2013
First available in Project Euclid: 26 April 2013

zbMATH: 1267.62047
MathSciNet: MR3099116
Digital Object Identifier: 10.1214/13-AOS1091

Subjects:
Primary: 60F10, 62G10, 62G20

Rights: Copyright © 2013 Institute of Mathematical Statistics

JOURNAL ARTICLE
29 PAGES


SHARE
Vol.41 • No. 2 • April 2013
Back to Top